MAUDE Adverse Event Report: EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5062
Medical Device Problem Code Device Damaged Prior to Receipt by User (1570)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer ordered a box of adult euroset amg oxygenators and received them in a damaged shipping box.They requested they be replaced with a new shipment.Images were provided.There were 4 oxygenators in the box.
 
Additional Manufacturer Narrative
Section a - there was no patient involved.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is complete.
 
Additional Manufacturer Narrative
Manufacturer's investigation conclusion: evaluation of the returned product confirmed box damage, which appeared to have occurred after shipment of the product to the customer; however, a specific cause for this finding could not be conclusively determined.The customer ordered a box of eurosets oxygenators and reportedly received them in a damaged shipping box.Evaluation of the submitted images confirmed that the eurosets packing box had been damaged.A replacement box of oxygenators was requested.The eurosets packing box was returned and found to have damaged cardboard.There was wrinkling of the cardboard and supposed water lines, indicating that the packing box had gotten wet.The box of the oxygenator, serial number (b)(6), had some cardboard damage; however, there did not appear to be any compromise to the integrity of the oxygenator or components.The oxygenator appeared unremarkable.The receiving inspection for the eurosets oxygenator, lot number 010908708, was reviewed and found that the product box/container was confirmed to be free of gross and obvious physical damage.The picking procedure also specifies that undamaged materials be selected for shipping.Although a specific cause for the eurosets box damage could not be conclusively determined, the damage appeared to have occurred after the product had been shipped from abbott.The eurosets oxygenator instructions for use (ifu) warns to carefully inspect the device before use.Do not use it if the package is wet, opened or damaged, if the device is visibly damaged or if the protective caps are not in place.Transport and/or storage conditions other than those prescribed may have caused damage to the device.The ifu also warns that during use, a spare oxygenator must always be available.The receiving inspection for the eurosets oxygenator, lot number 010908708, was reviewed and found that the product box/container was confirmed to be free of gross and obvious physical damage.The eurosets oxygenator instructions for use (ifu), rev.05, is currently available.Under the list of warnings, the ifu instructs that the device must not be used if sterility has been compromised.Sterility is guaranteed only if the sterile packaging is not wet, opened, damaged or broken.The ifu also warns that during use, a spare oxygenator must always be available.Under the section titled ¿set up¿, the ifu warns to carefully inspect the device before use.Do not use it if the package is wet, opened or damaged, if the device is visibly damaged or if the protective caps are not in place.Under ¿set up¿, the ifu also warns to carry out a visual inspection and carefully check the device before use.Transport and/or storage conditions other than those prescribed may have caused damage to the device.Under the section titled ¿oxygenator replacement¿, this document states that a spare oxygenator must always be available during perfusion.No further information was provided.The manufacturer is closing the file on this event.

Brand Name
ADVANCED MEMBRANE GAS EXCHANGE PMP STERILE
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key22412215
Report Number3003752502-2025-00029
Device Sequence Number18565155
Product Code DTZ
UDI-Device Identifier08034013782020
UDI-Public(01)08034013782020(17)280224
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K141492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5062
Device Catalogue NumberUS5062
Device Lot Number10908708
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2025
Supplement Date Received by Manufacturer09/10/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown